# SDR RAIA201012270002

- Difficulty date: December 27, 2010
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 16,189 hours, 15,132 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE FLIGHT CREW REPORTED EXTREME STATIC AND NOISE OVER THE HEADSET AND UNABLE TO COMMUNICATE PILOT TO PILOT, PILOT TO ATC OR PILOT TO THE FLIGHT ATTENDANT.  AIRCRAFT RETURNED TO IAD.  MAINTENANCE INSPECTED AND SOLDERED A BROKEN WIRE ON THE F/O'S AUDIO JACK AND REMOVED AND REPLACED THE OBSERVERS HEADSET.  SYSTEM OPS CHECKED GOOD.
